MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; PERIPHERAL IV CATHETERS

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; PERIPHERAL IV CATHETERS
Catalog Number 383590
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K173354; k250682.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that the nexiva diffusics leaked.Date of incident: (b)(6) 2026.Level of harm: temporary harm.No serious harm was reported.Incident details: staff nurse went to place piv, upon initial poke, blood began leaking through the iv cannula at the base.Iv attempt was aborted and 2nd iv attempt was gained.Who was affected? patient.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation summary: bd was not able to confirm the customer¿s indicated failure mode because no samples or pictures were received to perform investigation.It is recommended to provide a sample exhibiting the reported defect for evaluation.The manufacturing records for this batch has been reviewed and nothing extraordinary occurred during the manufacturing process related to this failure mode.Internal quality records have been consulted for tracking and trending purposes but issues like this are not detected which means low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24716825
Report Number9610847-2026-00142
Device Sequence Number12283931
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904(11)251110(17)281031(10)5302322
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot Number5302322
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown